# SDR GTIA050068

- Difficulty date: February 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP, OB T/E WEDGE HAS TEMPORARY REPAIR LOWER SIDE IB.  REMOVED TEMP REPAIR, REMOVED DAMAGED AREA (2 INCH DIA) FABRICATE DOUBLER AND FILLER, TREATED, PRIMED DOUBLER AND FILLER.  INSTALLED REPAIRED DOUBLER AND FILLER IAW SRM.  (K)
